# SDR CA090407010

- Difficulty date: April 3, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 18,656 hours
- Engine: Pwa R985*
- Propeller: Hartzl HCB3R304
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: C2TP159A
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZ STABILIZER WAS REMOVED FOR UNASSOCIATED MX.  LT PICK-UP BRACKET WAS FOUND TO BE CRACKED ON OTBD FACE.  DAMAGE IS SIMILAR TO CRACKS DISCUSSED IN TNS SERIES "B" 55, PARAGRAPH 2.1 WITH THE EXCEPTION THAT THIS ACFT IS ALREADY FITTED WITH MOD/627 - MALE FUSELAGE FITTINGS. THE CRACK APPEARS TO HAVE BEEN CAUSED BY AN UNDERSIZE BUSHING INSTALLED IN MALE FUSELAGE BRACKET.
